# SDR CAL950788

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13234
- Make and model: Boeing 737217
- Aircraft serial: 19888
- System (JASC): 2613 · Overheat Detection
- Part: Harness
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FLT NR 1588 - EWR - THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED ON APPROACH TO EWR.  THE NR 2 ENGINE WAS SHUT DOWN AND BOTH LEFT AND RIGHT FIRE BOTTLES WERE DISCHARGED.  THE LIGHT REMAINED ILLUMINATED FOR APPROXIMATELY ANOTHER EIGHT MINUTES AND THEN EXTINGUISHED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE NR 2 ENGINE OVERHEAT WIRE HARNESS WAS FOUND CHAFED AT THE FUEL HEAT VALVE.  THE WIRE HARNESS WAS REPAIRED AND SECURED.  IN ADDITION, BOTH FIRE BOTTLES WERE REMOVED AND REPLACED.  (M)
